Stochastic Geometric Partial Differential Equations

Research output: Chapter in Book/Report/Conference proceedingChapter

Author(s)

Department/unit(s)

Publication details

Title of host publicationNew Trends in Stochastic Analysis and Related Topics
DatePublished - Jan 2012
Pages1-32
Number of pages32
PublisherWorld Scientific Publishing Co Pte Ltd
EditorsHuaizhong Zhao, A. Truman
Volume12
Original languageEnglish
ISBN (Electronic)978-9814360913
ISBN (Print)9814360910

Publication series

NameInterdisciplinary Mathematical Sciences
PublisherWorld Scientific Publishing Co Pte Ltd

Abstract

We describe some results about existence of manifold valued stochastic partial differential equations obtained in recent years.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations